Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rashes On My Thighs And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...Enfuvirtide comes in powder form that is mixed with sterile water and is injected under the skin using a needle-free injection device. Enfuvirtide should be injected in the skin of the abdomen, upper arm, or the front of the thigh. Individuals should alternate enfuvirtide injections among these three places. Enfuvirtide should not be injected in places where large nerves course close to the skin. Individuals should consult their doctor and...
Ask the Experts

Swollen legs, rash, question HIV

Went to cancer dr today and he palpated but was unable to locate any remarkable lymph nodes. I am going for a 6-month Elisa tomorrow and Now I am getting really scared. All of my CDC bloodwork was normal except for a protein and albumin. He will do...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
...nephrotic symptoms; I'm not sure why you jumped to that conclusion based on the info you gave me. There are many causes of swollen legs, most of which are NOT kidney disease. You talk about possible biopsy -- biopsy of what??? Are you referring... Read more »

Severe Rash on legs!

Dr. Young: Hi. I have very dry skin and a rash on both my inner thighs. Will HIV meds make this condition go away? I am have just been handed a HIV positive result so have no idea about viral load or CD4 count yet. Any reply would be helpful. Thank...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Dear William-Rashes and dry skin are more common among persons with HIV infection. While it could be that treatment of the HIV with antiretroviral medications could improve your rash, it is probably Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without rash). Is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...effect to develop after 2 years of therapy can it can happen. I recommend seeing a skin specialist to pin down the nature of your rash which can be due to severe dry skin, eosinophilic folliculitis, and other conditions--the treatment varies... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without rash). Is...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...(a picture is worth a thousand words and an actual exam more). You are correct that it is unlikely a drug reaction to your HIV meds given how long you have been on them. A new medicine, soap, detergent, fabric softner, etc could cause a rash. ... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After... Read more »
AIDS InfoNet

Women and HIV

...men. On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss... Read more »
AIDS InfoNet

Side Effects

...if it's serious. Drink lots of liquids Lipodystrophy (Body Shape Changes, see Fact Sheet 553 ) includes fat loss in arms, legs and face; fat gainin the stomach or behind the neck; and increases in fats (cholesterol) and sugar (glucose) in the... Read more »
The Well Project

Bone Disease and HIV/AIDS

...means bone death. It is caused by a loss of blood supply to the bone. It usually affects the head of the femur, the part of the thigh bone that connects it to the hip. Risk Factors In addition to HIV and HIV drugs, there are other things... Read more »
Connect With Others

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...myself bruises type of rash!!! Its mostly right around where the band of my bra sits, under my arms in my armpits and on my thighs (thats where I bruised from the itching)!!! I've had NO fevers. No swollen glands. No flu like symptoms... Read more »

Rash

Posted by Anonymous, 1 Reply
...appeared nearly 2 weeks after encounter with a female work colleague. My doctor thinks its fungal, it appears on my stomach and thighs about 12-15 spots in all. Should I be concerned? Does it sound like the acute rash? Thanks for your time. Read more »

ARS Rash

Posted by Anonymous, 1 Reply
...Is it possible for the rash to appear 1 week after a possible exposure (unprotected cunnilungus on the clitoris). It went across my neck at the front and Read more »

RASH

Posted by Anonymous, 1 Reply
...HIV. IT HAS GONE AWAY NOW BUT STAINS ARE STILL THERE. ALL I AHVE TO DO IS GET SOME SUN SO IT CAN ALL BLEND IN. IT'S IN MY INNER THIGH Read more »